# SDR DL72W961462

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT FS 720F AT STR 27R.  REMOVED A 1.75 INCH BY 5 INCH CUTOUT JUST FWD OF AN EXISTING REPAIR AT STA 730. ERA WILL INCORPORATE BOTH REPAIRS INTO ONE REPAIR.
